3 doctors weighed in:

I started mestinon (pyridostigmine) 5 days ago. 30mg tid. An hour after taking it, i get nervous, almost an anxiety feeling in my chest. Could this be a side effect?

3 doctors weighed in
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: Mestinon (pyridostigmine)

Mestinon (pyridostigmine) stimulates cholinergic nerve receptors, which can affect your GI system, heart rhythm, breathing, sweating, and vision.
Nervousness and anxiety are not usual side effects of this medication.

In brief: Mestinon (pyridostigmine)

Mestinon (pyridostigmine) stimulates cholinergic nerve receptors, which can affect your GI system, heart rhythm, breathing, sweating, and vision.
Nervousness and anxiety are not usual side effects of this medication.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available